MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number D334DRM
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-52 lead, implanted: (b)(6) 2012.Evaluation summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was possible premature battery depletion and the device was at eri (elective replacement indicator).The device was explanted and replaced.No patient complications have been reported as a result of this event.

Brand Name
PROTECTA DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7092710
Report Number3004209178-2017-25299
Device Sequence Number1183055
Product Code LWS
UDI-Device Identifier00613994714602
UDI-Public00613994714602
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2013
Device Model NumberD334DRM
Device Catalogue NumberD334DRM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6947M62 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR